# SDR CA101006003

- Difficulty date: August 8, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) IFSD (SINGLE ENGINE)  DURING T/O ROLL, A LOUD NOISE WAS HEARD, THE PROPELLER SEIZED AND FLAMES CAME OUT OF THE EXHAUST. THE T/O WAS ABORTED AND THE ACFT STOPPED SAFELY ON THE STRIP.  THE ENGINE WAS REMOVED AND FORWARDED FOR REPAIRS WHERE FRACTURED 2ND STAGE POWER TURBINE BLADES WAS FOUND. THE AFFECTED HARDWARE IS BEING RETURNED TO P&WCMFG FOR INVESTIGATION.
